Hello There, Guest!

has anyone had bad side effects with fenugreek capsules?
#1
So, I've been taking fenugreek capsules everyday for the last weeks. I initially started with 2 but then i progressed to 3, but now in the last 2 days I've been getting headaches? I was on an anti-biotic (amoxicillin) bc i was a bit sick and i don't know if those two dont react well together? Anyone have thoughts ?
 Reply
#2
(16-12-2018, 06:57 PM)jadeddee0419 Wrote: So, I've been taking fenugreek capsules everyday for the last weeks. I initially started with 2 but then i progressed to 3, but now in the last 2 days I've been getting headaches? I was on an anti-biotic (amoxicillin) bc i was a bit sick and i don't know if those two dont react well together? Anyone have thoughts ?


Fenugreeek is a funny One. It lowers my blood sugar and gives me cramps. While on breastfeeding forums fenugreek is one of the biggest things they recommend. And honestly 50% of people found it destroyed their supply when it’s meant to help . 
I’d be careful with it. 

I can’t see the antibiotics being the cause tbh but maybe someone else can clarify. I personally found it was an accumulating of time using FG that things got worse. 
Just my experience.
 Reply
#3
(16-12-2018, 10:37 PM)EllaC Wrote:
(16-12-2018, 06:57 PM)jadeddee0419 Wrote: So, I've been taking fenugreek capsules everyday for the last weeks. I initially started with 2 but then i progressed to 3, but now in the last 2 days I've been getting headaches? I was on an anti-biotic (amoxicillin) bc i was a bit sick and i don't know if those two dont react well together? Anyone have thoughts ?


Fenugreeek is a funny One. It lowers my blood sugar and gives me cramps. While on breastfeeding forums fenugreek is one of the biggest things they recommend. And honestly 50% of people found it destroyed their supply when it’s meant to help . 
I’d be careful with it. 

I can’t see the antibiotics being the cause tbh but maybe someone else can clarify. I personally found it was an accumulating of time using FG that things got worse. 
Just my experience.


https://www.breastnexus.com/showthread.p...#pid198467

This is an old thread about fenugreek and dose amounts, there is a link that will take you to the study it is based on. 

Ella is right it does lower blood sugar hence the headaches, on other forums ive seen them say its part the course of using fenugreek and to have soda or candy to balance it out. 

I personally use it at 600mg daily split into x2 doses for half cycle and dont have any side effects with blood sugar but i have found it really hard on my gut and will only take on full stomach. I still get maple syrup smell after few days use so id say good indication it works at much lower doses?
 Reply

 


Users browsing this thread: 1 Guest(s)




Breast Nexus is a participant in the Amazon Services LLC Associates Program, an affiliate advertising program designed to provide a means for us to earn fees by linking to Amazon.com and affiliated sites.


Cookie Policy   Privacy Policy